# SDR DALA2023063005255

- Difficulty date: June 29, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N323NB
- Make and model: Airbus A319-114
- Aircraft serial: 1453
- Aircraft time: 59,726 hours, 30,956 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3123 WHILE ACCOMPLISHING NTM 53-11-55 A CRACK INDICACTION WAS FOUND IN FR20 RHS IN UPPER AREA AT LEVEL OF DOOR STOP #7. CRACK IN HOLE "A". CORRECTIVE ACTION: PER SECTION IV OF 565847-14, REV A, ACCOMPLISH SECTION IV REPETITIVE INSPECTION WITHIN EVERY 5,400 FC AFTER SECTION III (2841232)
